# SDR UPS99231227

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, THE STR 29L BATH TUB FITTING COMMON TO BS 1183 IS CRACKED (INBD FITTING).  FITTING WAS REPLACED PER SRM 51-30-2 AND MM 53-11-0.
